MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33620
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bard silastic 18 and 20 french foley catheters, recurrence incidents of drainage issues associated with these catheters in post-radical prostatectomies patients.Cather stopped draining as intended.It was reported that the given lot# was ngjx5831.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that bard silastic 18 and 20 french foley catheters - recurrence incidents of drainage issues associated with these catheters in post-radical prostatectomies patients.Cather stopped draining as intended.It was reported that the given lot# was ngjx5831.Per follow up information received via email on 06oct2025, it was reported that no sample was available.They were all mailed back to the vendor.No lot number was available.No patient harm was reported.All patients that were impacted by this device had foley replaced.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.This occurrence does not introduce a new hazard or harm.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23062838
Report Number1018233-2025-08133
Device Sequence Number9671044
Product Code EZL
UDI-Device Identifier00801741020087
UDI-Public(01)00801741020087
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite